Publications with E. Nelson

All publications by Evelyn M. Nelson and S. Shelah


You can select other lists here.
Click the Sh:-number to get to the papers' detail page (which may include pdf's of the paper).
Can't find an Sh:-number (in particular, an "F-number")? You can try your luck here.
number title
Sh:291 Mekler, A. H., Nelson, E. M., & Shelah, S. (1993). A variety with solvable, but not uniformly solvable, word problem. Proc. London Math. Soc. (3), 66(2), 225–256. arXiv: math/9301203 DOI: 10.1112/plms/s3-66.2.225 MR: 1199065